Journal of Computational Finance

Welcome to Volume 5, Issue 3 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘Pricing and hedging more general double-barrier options' by Adam Kolkiewicz of the University of Waterloo; ‘A generalized multinomial method for option pricing in several dimensions' by Thomas Gustafsson and Houari Merabet from the University of Uppsala; ‘A Newton method for American option pricing' by Thomas F. Coleman, Yuying Li and Arun Verma from Cornell University; and ‘Pricing Asian and basket options via taylor expansion' by Nengjiu Ju from the University of Maryland.

You need to sign in to use this feature. If you don’t have a account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an individual account here